# SDR UPS97824324

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3773158502
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION ON FWD SIDE OF FLOORBEAM SUPPORT FS 1580 AT STR 27R.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SUPPORT IAW 51-1-20D AND DWG 3773158.
